| Model Number |
VICM513.2 |
| Medical Device Problem Code |
Misfocusing (1401)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
02/17/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.2mm vicm513.2 implantable collamer lens of -11.0 diopter was implanted in the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2023, the lens was removed due to refractive suprise.On (b)(6) 2023, a replacement lens was implanted and the problem was resolved.Cause of the event is other.
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associated lots were found.(b)(4).
Additional Manufacturer Narrative
Additional data: h3 - device evaluation: the lens was returned in liquid in a microcentrifuge vial.Visual inspection found the haptic broken.Dimensional and functional inspection found the lens to be within specifications.Claim# (b)(4).
Additional Manufacturer Narrative
B5: the reporter indicated that a 13.2mm vicm513.2 implantable collamer lens of -11.0 diopter was implanted in the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2023, the lens was explanted due to refractive surprise.On (b)(6) 2023, a replacement lens was implanted of different power and the problem was resolved.Cause of the event is other and surgeon reports "wrong calculation mistake done by a doctor".Claim#: (b)(4).